MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAGITTAL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the device is defective.Also, there was no harm for patient, operator or third party reported.It will be processed as repair, not as complaint.Update 14-jan-2026 - further information was received: it was reported that during a surgery, the saw attachment stops as soon as it is placed on the bone.There was no harm for patient, operator or third party reported.Update 15-jan-2026 - further information was received: it was reported that during the hip prothesis surgery, the saw attachment stops as soon as it is placed on the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed.The manufacturer evaluation revealed the clamping system is defective.

Brand Name
SAW ATTACHMENT-SAGITTAL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24232624
Report Number1220246-2026-00341
Device Sequence Number8981166
Product Code HWE
UDI-Device Identifier00888867111073
UDI-Public(01)00888867111073(11)231212(10)15185891
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAGITTAL
Device Catalogue NumberAR-600SAG
Device Lot Number15185891
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown